Side effects or something else?
View Single Post
January 20th, 2011, 08:18 AM
Join Date: Jan 2011
Hi- First time poster on here. Quick background: I turn 31 in 2 weeks and in a serious relationship. I have been taking birth control for over 8 years now (7 years on Yasmin/Ocella, 1 on Yaz) and just went on Sprintec a month ago. Last night my body did something really weird and I'm not sure if it's a pill side effect or not. I will tell exactly what happened, and I apologize in advance if TMI in some spots.
I seem to have adapted to the pills pretty well, I did have sore breasts/nipples through the first couple of weeks on it but that has since subsided. I started having some spotting a couple of days before my active pills ended and it was sort of a dark brown. Nothing unusual for me especially with being on new pills. Anyway I go on to the blank pills and still with intermittent spotting, I had a headache that lasted about 3 days and lots of fatigue. Yesterday I finally started bleeding, this was day 4 into blank pills, so right on schedule for my normal bleeding to start.
I began to cramp pretty intensely, and the headache and fatigue became much, much worse. I put on a thick pad and laid down with a pillow wedged up against my lower abdomen and a heat pad which relieved the pressure. I slept on and off for maybe 1.5-2 hours. I got up and my pad was soaked and I had to change my undies as well. I noticed a gray/pinkish blob of rubbery skin type stuff with a tiny reddish tube thingy coming out of it, and a couple of dark red spots on it, attached to huge clots of very dark red blood. However, the headache, fatigue, and cramps were completely gone at this point and my bleeding went back to normal period bleeding.
It shocked me to see this, I didn't know if maybe my uterus shed some lining or what. After reading some forums I found some descriptions similar to mine saying I might have had a natural miscarriage also.
Here's what could have happened- on the last pack of Ocella I was on, I didn't realize that was my very last refill, it was during a very busy time for me and I would have sworn I had a refill or two left. During my week of inactive pills, I believe my boyfriend and I did have unprotected sex (I'm trying to remember). That would have been about 4-5 weeks ago. I realized later that week that I was out of refills. About a week and a half went by when I was on no active pills, and if we had sex, we used condoms. I went on the Sprintec on a Sunday after and we waited our 7 days before having unprotected sex again. I haven't missed any of these pills and take them every morning.
So if any of you have experienced something like this I'd love for you to reply, or if you're in the medical field I'd love some direction as to what you think this is. Basically my question is, is my body adapting to these new pills, or did i miscarry? Thank you so much!
View Public Profile
Find all posts by beckster32